# SDR AMWA80

- Difficulty date: November 4, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N127YV
- Make and model: Beech 1900D
- Aircraft serial: UE127
- Aircraft time: 17,442 hours, 25,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Pressure Panel
- Part number: 11443000002200
- Part serial: UE127
- Condition: Chafed
- Location: Fuselage
- Component: Abacus
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING AN A-CHECK STRUCTURAL INSPECTION, RIVET HEAD CHAFED WAS FOUND TO THE RIGHT PRESSURE PLATE, RBL 30.28.
